# SDR ZW0A0206901

- Difficulty date: June 19, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N701TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28160
- Aircraft time: 21,359 hours, 7,155 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON NUMBER 1 PYLON FOUND A 1 7/8 INCH CRACK EXTENDING FROM UPPER FORWARD CORNER OF FORWARD LIGHTNING HOLE IN LT SIDE SKIN OF PYLON.  CONFIRMED BY EDDY CURRENT.  INSTALLED FORWARD DOUBLER ON OTBD SIDE PER SERVICE BULLETIN 757-54-0037 AND EMLR 73125.  --CLOSED--
